On discrete \(q\)-beta operators. (English) Zbl 1252.41014

The authors propose and study a \(q\)-analogue of the discrete beta operators. They establish some global direct error estimates for such operators in terms of the second order Ditzian-Totik modulus of smoothness. At the end, they study the limiting case of these \(q\)-beta operators.


41A25 Rate of convergence, degree of approximation
41A30 Approximation by other special function classes
Full Text: DOI


[1] Altomare, F., Campiti, M.: Korovkin-type approximatiom theory and applications, de Gruyter Studies in Mathematics 17 (ed. H. Bauer, J. L. Kazdan, E. Zehnder), Berlin (1994) · Zbl 0924.41001
[2] Andrews G.E., Askey R., Roy R.: Special functions. Cambridge Universiy Press, Combridge (1999) · Zbl 0920.33001
[3] Aral, A., Gupta, V.: Generalized \(q\) Baskakov operators, Math. Slovaca, to appear · Zbl 0584.41009
[4] Aral, A.; Gupta, V., On the Durrmeyer type modification of the \(q\)-Baskakov type operators, Nonlinear Anal., 72, 1171-1180, (2010) · Zbl 1180.41012
[5] Ditzian Z., Totik V.: Moduli of smoothness. Springer, Berlin (1987) · Zbl 0666.41001
[6] Ernst, T.: The history of \(q\)-calculus and a new method, U. U. D. M. Report 2000, 16. ISSN 1101-3591, Department of Mathematics, Upsala University, (2000) · Zbl 1259.11030
[7] Finta, Z.; Gupta, V., Approximation properties of \(q\)-Baskakov operators, Cent. Eur. J. Math., 8, 199-211, (2010) · Zbl 1185.41021
[8] Gupta, V., Some approximation properties of \(q\)-Durrmeyer operators, Appl. Math. Comput., 197, 172-178, (2008) · Zbl 1142.41008
[9] Gupta, V.; Ahmad, A., Simultaneous approximation by modified beta operators, Instanbul Uni. Fen. Fak. Mat. Der., 54, 11-22, (1995) · Zbl 0909.41012
[10] Kac V., Cheung P.: Quantum calculus, Universitext. Springer, New York (2002) · Zbl 0986.05001
[11] Kim, T., New approach to q-Euler polynomials of higher order, Russ. J. Math. Phys., 17, 218-225, (2010) · Zbl 1259.11030
[12] Lupas, L., A property of S. N. Bernstein operators, Mathematica (Cluj), 9, 299-301, (1967) · Zbl 0152.25003
[13] Lupas, L., On star shapedness preserving properties of a claas of linear positive operators, Mathematica (Cluj), 12, 105-109, (1970) · Zbl 0217.17501
[14] De Sole, A.; Kac, V.G., On integral represention of \(q\)-gamma and \(q\)-beta functions, Atti. Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei, (9) Mat. Appl., 16, 11-29, (2005) · Zbl 1225.33017
[15] Pethe, S., On the Baskakov operator, Indian J. Math., 26, 43-48, (1984) · Zbl 0584.41009
[16] Wang, H.; Meng, F., The rate of convergence of \(q\)-Bernstein polynomials for 0 < \(q\) < 1, Approx. Theor., 136, 151-158, (2005) · Zbl 1082.41007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.